# SDR ASAA2017022819969

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 40,759 hours, 11,951 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Extinguisher
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,   A CARGO FIRE DISCHARGED LIGHT ILLUMINATED. ACFT GROUNDED.  THE LIGHT WENT OUT ON ITS OWN. ACCOMPLISHED FIM 26-23 TASK 802. DISCHARGED LIGHT REMAINS OFF. VERIFIED NO DISCHARGE INDICATION IN CARGO BAY. OPS CHECKED NORMAL IAW AMM 26-16-00-710-801.
